Hokkaido Mathematical Journal

Hokkaido Mathematical Journal, one of the world-leading mathematical academic journals available in English, is published by the Department of Mathematics, Hokkaido University. The journal grew out of Series I, Mathematics, originally published from 1930 to 1972 as part of the Journal of Faculty of Science, Hokkaido University. In 1972, we started our own publication-what is now known as Hokkaido Mathematics Journal. Our department publishes the journal three times a year, with an annual volume comprising a total of nearly 500 pages. Each volume contains about 25 excellent research papers by mathematicians without regard to their fields, nationalities, or affiliations.

For the past three years, an average of some 70 papers has been contributed to our journal annually. More than half of them were from contributors in some 15 different countries. In principle, all contributions are refereed and the final decisions are made based on the reports from the referees.

The journal is available at about 200 libraries and research institutions in Japan and 400 universities and institutions abroad.
Electronic version is also available on Project Euclid (Euclid Prime)

ISSN:
0385-4035
Journal History:
  • 1972-present: Hokkaido Mathematical Journal
    Vol.1, no.1 (1972)-
  • 1948-1972: Journal of the Faculty of Science, Hokkaido University. Ser. 1, Mathematics
    Vol. 11, no. 2 (July 1948)-v. 22, no. 3/4 (May 1972)
  • 1930-1948: Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics
    Vol. 1, no. 1 (Sept. 1930)-v. 11, no. 1 (Sept. 1946)
Publisher:
Hokkaido; Dept. of Mathematics, Faculty of Science,
Hokkaido University